Rank 4 toroidal hypertopes

Eric Ens


We classify the regular toroidal hypertopes of rank 4. Their automorphism groups are the quotients of infinite irreducible Coxeter groups of euclidean type with 4 generators. We also prove that there are no toroidal chiral hypertopes of rank 4. 


Regularity, chirality, toroidal, thin geometries, hypermaps, abstract polytopes

Full Text:


DOI: https://doi.org/10.26493/1855-3974.1319.375

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications